# SDR SWIA2014061338155

- Difficulty date: May 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 29,815 hours, 24,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409 + 128 VERTICAL POSTS AT LBL 18 INBD AND OTBD SIDES HAVE INDICATIONS NOTED IN THE AFT FLANGE RADIUS AT WL 69 APPROX .250" LONG BY 60 PERCENT FSH.  BOTH INDICATIONS FAILED NDT.  C-CHECK, REMOVED DISCREPANT VERTICAL POSTS FROM FS 409 + 128/LBL 18 AND INSTALLED NEW SERVICEABLE POSTS IAW SRM AND REO.
